MAUDE Adverse Event Report: AIRLIFE FINLAND OY AIRLIFE; UNI-FILTER, DISPOSABLE

AIRLIFE FINLAND OY AIRLIFE; UNI-FILTER, DISPOSABLE
Model Number 557021200
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 05 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that a sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that air was leaking, although no gaps were observed between the top and bottom of the component.
 
Additional Manufacturer Narrative
The complaint product was returned to the supplier for evaluation.Functional testing was conducted on the returned unit, and the reported condition was confirmed.The device exhibited leakage originating from the welded seam.The investigation determined that the root cause was a manufacturing error, specifically misalignment of the filter during assembly, which resulted in a weakened welded seam.A review of complaint history identified one additional complaint involving the same part number and a similar failure mode within the preceding 24 months.No additional trends were identified; monitoring will continue for any emerging trends.The device history record for lot 0209655 was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 29 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
UNI-FILTER, DISPOSABLE
Manufacturer (Section D)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23728322
Report Number3010838917-2025-00011
Device Sequence Number10192623
Product Code CAH
UDI-Device Identifier70190752139758
UDI-Public(01)70190752139758(10)0209655(17)280313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number557021200
Device Lot Number0209655
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown